Alert archive / Texas / River Flood Warnings in 2017

River Flood Warning 92, NWS Lake Charles, LA

August 8, 2017Hardin County, Jefferson County, Texas

NWS Lake Charles, LA issued this river flood warning at Aug 8, 2017, 2:31 AM CDT for Hardin County, Jefferson County, Texas. It took effect at Aug 8, 2017, 10:34 AM CDT. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
Aug 8, 2017, 2:31 AM CDT (07:31 UTC)
In effect from
Aug 8, 2017, 10:34 AM CDT
Expired
Aug 14, 2017, 10:06 AM CDT
In force
6 days
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Hardin County, TX, Jefferson County, TX

The radar

The Lake Charles radar (KLCH), 103 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pine Island Bayou near Sour Lake (SOLT2). The gauge peaked at 26.47 ft at Aug 10, 2017, 12:00 PM CDT.

actionminormoderate20253008/0808/0908/1008/1108/1208/1308/1408/15
Action stage
22 ft
Minor stage
25 ft
Moderate stage
29 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08041700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

672 
WGUS44 KLCH 080731
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Lake Charles La
231 AM CDT Tue Aug 8 2017

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Texas...

  Pine Island Bayou Near Sour Lake

TXC199-245-082131-
/O.NEW.KLCH.FL.W.0092.170809T0900Z-170812T1500Z/
/SOLT2.1.ER.170809T0900Z.170810T1200Z.170812T0300Z.NO/
231 AM CDT Tue Aug 8 2017

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Pine Island Bayou Near Sour Lake.
* from late tonight to Saturday morning...or until the warning is 
  cancelled.
* At 1:45 AM Tuesday the stage was 24.0 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...rise above flood stage by early Wednesday and continue to
  rise to near 25.7 feet by Thursday morning. the river will fall 
  below flood stage by Friday before midnight.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
12 follow-up statements
551 
WGUS84 KLCH 081534
FLSLCH


Flood Statement
National Weather Service Lake Charles La
1034 AM CDT Tue Aug 8 2017

...The Flood Warning continues for the following rivers in Texas...

  Pine Island Bayou Near Sour Lake

TXC199-245-090534-
/O.EXT.KLCH.FL.W.0092.170808T1534Z-000000T0000Z/
/SOLT2.1.ER.170808T1345Z.170810T1200Z.000000T0000Z.NO/
1034 AM CDT Tue Aug 8 2017

...Flood Warning extended until further notice...The Flood Warning 
continues for
  The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At  9:45 AM Tuesday the stage was 25.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 27.9 feet by 
  Thursday morning then begin falling.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.


&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
341 
WGUS84 KLCH 090123
FLSLCH


Flood Statement
National Weather Service Lake Charles La
823 PM CDT Tue Aug 8 2017

...The Flood Warning continues for the following rivers in Texas..
  Pine Island Bayou Near Sour Lake

TXC199-245-091523-
/O.CON.KLCH.FL.W.0092.000000T0000Z-000000T0000Z/
/SOLT2.1.ER.170808T1345Z.170811T0600Z.000000T0000Z.NO/
823 PM CDT Tue Aug 8 2017

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At  7:45 PM Tuesday the stage was 25.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 27.9 feet by 
  Friday morning then begin falling.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
323 
WGUS84 KLCH 100100
FLSLCH


Flood Statement
National Weather Service Lake Charles La
800 PM CDT Wed Aug 9 2017

...The Flood Warning continues for the following rivers in Texas..
  Pine Island Bayou Near Sour Lake

TXC199-245-101500-
/O.CON.KLCH.FL.W.0092.000000T0000Z-000000T0000Z/
/SOLT2.1.ER.170808T1345Z.170811T1800Z.000000T0000Z.NO/
800 PM CDT Wed Aug 9 2017

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At  6:45 PM Wednesday the stage was 26.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.9 feet by 
  Friday early afternoon then begin falling.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
643 
WGUS84 KLCH 101605
FLSLCH


Flood Statement
National Weather Service Lake Charles La
1105 AM CDT Thu Aug 10 2017

...The Flood Warning continues for the following rivers in Texas...

  Pine Island Bayou Near Sour Lake

TXC199-245-110605-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-170815T0359Z/
/SOLT2.1.ER.170808T1345Z.170810T1800Z.170814T1559Z.NO/
1105 AM CDT Thu Aug 10 2017

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* until Monday evening...or until the warning is cancelled.
* At 10:45 AM Thursday the stage was 26.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 26.5 feet by 
  tomorrow evening. The river will fall below flood stage late Monday
  morning.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
693 
WGUS84 KLCH 110046
FLSLCH


Flood Statement
National Weather Service Lake Charles La
746 PM CDT Thu Aug 10 2017

...The Flood Warning continues for the following rivers in Texas...

  Pine Island Bayou Near Sour Lake

TXC199-245-111446-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-170815T0600Z/
/SOLT2.1.ER.170808T1345Z.170810T1715Z.170814T1800Z.NO/
746 PM CDT Thu Aug 10 2017

...Flood Warning extended until late Monday night...The Flood Warning
continues for
  The Pine Island Bayou Near Sour Lake.
* until late Monday night...or until the warning is cancelled.
* At  6:45 PM Thursday the stage was 26.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Monday early afternoon.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
984 
WGUS84 KLCH 111524
FLSLCH


Flood Statement
National Weather Service Lake Charles La
1024 AM CDT Fri Aug 11 2017

...The Flood Warning continues for the following rivers in Texas...

  Pine Island Bayou Near Sour Lake

TXC199-245-120524-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-170815T0000Z/
/SOLT2.1.ER.170808T1345Z.170810T1715Z.170814T1200Z.NO/
1024 AM CDT Fri Aug 11 2017

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* until Monday evening...or until the warning is cancelled.
* At  9:45 AM Friday the stage was 26.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecaster... The river will continue to fall to below flood stage by
  Monday early afternoon.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
212 
WGUS84 KLCH 120107
FLSLCH


Flood Statement
National Weather Service Lake Charles La
807 PM CDT Fri Aug 11 2017

...The Flood Warning continues for the following rivers in Texas..
  Pine Island Bayou Near Sour Lake

TXC199-245-121507-
/O.CON.KLCH.FL.W.0092.000000T0000Z-170815T0000Z/
/SOLT2.1.ER.170808T1345Z.170810T1715Z.170814T1200Z.NO/
807 PM CDT Fri Aug 11 2017

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* until Monday evening...or until the warning is cancelled.
* At  7:45 PM Friday the stage was 26.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  Monday morning.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
377 
WGUS84 KLCH 121509
FLSLCH


Flood Statement
National Weather Service Lake Charles La
1009 AM CDT Sat Aug 12 2017

...The Flood Warning continues for the following rivers in Texas...

  Pine Island Bayou Near Sour Lake

...The Flood Warning continues for the following rivers in 
Louisiana..
  Calcasieu River At Old Town Bay

LAC019-130509-
/O.CON.KLCH.FL.W.0093.000000T0000Z-170817T1200Z/
/OTBL1.1.ER.170812T1400Z.170812T1800Z.170816T1200Z.NO/
1009 AM CDT Sat Aug 12 2017

The Flood Warning continues for
  The Calcasieu River At Old Town Bay.
* until Thursday morning...or until the warning is cancelled.
* At  5:00 AM Saturday the stage was 3.9 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise above flood stage by late this morning and continue
  to rise to near 4.1 feet by this afternoon. the river will fall 
  below flood stage by Wednesday morning.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329

$$

TXC199-245-130509-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-170814T1800Z/
/SOLT2.1.ER.170808T1345Z.170810T1715Z.170814T0600Z.NO/
1009 AM CDT Sat Aug 12 2017

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* until Monday afternoon...or until the warning is cancelled.
* At  9:45 AM Saturday the stage was 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  early Monday morning.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
704 
WGUS84 KLCH 130047
FLSLCH


Flood Statement
National Weather Service Lake Charles La
747 PM CDT Sat Aug 12 2017

...The Flood Warning continues for the following rivers in 
Louisiana...Texas...

  Calcasieu River At Old Town Bay
  Pine Island Bayou Near Sour Lake

LAC019-131447-
/O.EXT.KLCH.FL.W.0093.000000T0000Z-170818T1800Z/
/OTBL1.1.WT.170813T0600Z.170813T0600Z.170817T1800Z.NO/
747 PM CDT Sat Aug 12 2017

...Flood Warning extended until Friday afternoon...The Flood Warning 
continues for
  The Calcasieu River At Old Town Bay.
* until Friday afternoon...or until the warning is cancelled.
* At  5:00 AM Saturday the stage was 3.9 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will be near flood stage over the next
  several days during periods of high tide.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329

$$

TXC199-245-131447-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-170814T0959Z/
/SOLT2.1.ER.170808T1345Z.170810T1715Z.170813T2159Z.NO/
747 PM CDT Sat Aug 12 2017

The Flood Warning continues for
  The Pine Island Bayou Near Sour Lake.
* until late Sunday night...or until the warning is cancelled.
* At  6:45 PM Saturday the stage was 25.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.


&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
601 
WGUS84 KLCH 131509
FLSLCH


Flood Statement
National Weather Service Lake Charles La
1009 AM CDT Sun Aug 13 2017

...The Flood Warning is cancelled for the following rivers in 
Louisiana...

  Calcasieu River At Old Town Bay

...The Flood Warning continues for the following rivers in Texas...

  Pine Island Bayou Near Sour Lake

TXC199-245-140509-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-170814T1400Z/
/SOLT2.1.ER.170808T1345Z.170810T1715Z.170814T0200Z.NO/
1009 AM CDT Sun Aug 13 2017

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  The Pine Island Bayou Near Sour Lake.
* until Monday morning...or until the warning is cancelled.
* At  9:45 AM Sunday the stage was 25.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$

LAC019-131539-
/O.CAN.KLCH.FL.W.0093.000000T0000Z-170818T1800Z/
/OTBL1.N.WT.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1009 AM CDT Sun Aug 13 2017

The Flood Warning is cancelled for
  The Calcasieu River At Old Town Bay.
* At  5:00 AM Sunday the stage was 3.6 feet.
* Flood stage is 4.0 feet.
* Impact...At stages near 4.0 feet...Minor flooding of Goos Ferry 
  Road will occur.
* Impact...At stages near 3.5 feet...Ponding of water on low spots 
  along Goos Ferry Road will occur.

&&
 
LAT...LON 3038 9314 3031 9303 3025 9308 3019 9321 3030 9329

$$
843 
WGUS84 KLCH 140040
FLSLCH


Flood Statement
National Weather Service Lake Charles La
740 PM CDT Sun Aug 13 2017

...The Flood Warning continues for the following rivers in Texas...

  Pine Island Bayou Near Sour Lake

TXC199-245-141440-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-170814T1516Z/
/SOLT2.1.ER.170808T1345Z.170810T1715Z.170814T0316Z.NO/
740 PM CDT Sun Aug 13 2017

...Flood Warning extended until Monday morning...The Flood Warning 
continues for
  The Pine Island Bayou Near Sour Lake.
* until Monday morning...or until the warning is cancelled.
* At  6:45 PM Sunday the stage was 25.1 feet.
* Minor flooding is occurring and no flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will fall below flood stage tonight.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.


&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$
199 
WGUS84 KLCH 141506
FLSLCH


Flood Statement
National Weather Service Lake Charles La
1006 AM CDT Mon Aug 14 2017

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Pine Island Bayou Near Sour Lake

TXC199-245-141536-
/O.CAN.KLCH.FL.W.0092.000000T0000Z-170814T1516Z/
/SOLT2.1.ER.170808T1345Z.170810T1715Z.170814T0315Z.NO/
1006 AM CDT Mon Aug 14 2017

The Flood Warning is cancelled for
  The Pine Island Bayou Near Sour Lake.
* At  9:45 AM Monday the stage was 24.5 feet.
* Fell below flood stage at 10:15 PM Sunday.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to 23.2 feet by tomorrow
  morning.
* Impact...At stages near 25.0 feet...Water inundates roads in 
  lowland areas near the river. Low spots on Old Sour Lake Road are 
  under water.
* Impact...At stages near 22.0 feet...River is at bankfull stage.

&&
 
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Aug 8, 12:04 AM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Aug 8, 12:04 AM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1204 AM CDT Tue Aug 8 2017

.DISCUSSION...
For the 07/08/17 0600 UTC TAF package.

&&

.AVIATION...
Upper trof over SE TX progged to move slowly SE and shear apart
over the next 24 HRS or so. Upstream convective development
already underway to the W and NW of Galveston Bay, with additional
activity over the SE TX/SW LA coastal waters and some isolated
showers farther inland. Another period of scattered to numerous
showers and thunderstorms is expected, with convection expected to
begin affecting KBPT and KLCH during the early morning hours,
then subsequently expanding east TWD Central LA and the Acadiana
terminals. IFR CIGS to again become an issue for KAEX for the
overnight hours, improving to VFR by mid morning. VFR away from
convection, with extensive use of VCSH/VCTS.

13

&&

.PREV DISCUSSION... /issued 939 PM CDT Mon Aug 7 2017/

UPDATE...
Areas of heavy rain producing showers and thunderstorms continue
this evening across portions of acadiana. This activity is
expected to weaken as it moves slowly off to the east over the
next couple of hours. The next wave of activity, collocated with
the upper level low feature to the west will begin impacting parts
of southeast Texas by early Tuesday morning. As with today, some
of these storms will have the potential to produce very heavy
rainfall that could lead to localized flash flooding. At
particular risk are areas that saw high rainfall totals today
including portions of Jefferson county as well as Iberia and
Vermilion parishes. Added heavy rainfall wording to the text
forecast products through Tuesday night. Also tweaked POPs for
Tuesday to better align with the latest observations and forecast
guidance, but the overall forecast philosophy remains unchanged.

Jones

PREV DISCUSSION... /issued 348 PM CDT Mon Aug 7 2017/

DISCUSSION...A cold front has moved into North Texas and South
Arkansas today with deep moisture pooled in south of the boundary
and over the local area. An upper level trough is also over
central sections of the country with embedded vorts affecting TX
and LA. The MCSs that were spawned by the upper disturbances last
night sent and outflow boundary into the East TX Lakes region this
morning. The combination of the boundary, ample moisture, and no
cap has allowed rain and thunderstorms to continue all morning and
afternoon over East TX.

This evening rain should decrease in coverage with the lose of
heating, however as tonight progresses look for more redevelopment
as additional convection over Texas responds to another incoming
disturbance aloft. Additional nocturnal convection will also move
in from the gulf. As with the convection today and over the past
few days, rain could be heavy at times. Another rainy day can be
expected on Tuesday as storms will likely be ongoing by sunrise
over a portion of the area.

Wednesday the weakening front will gradually return north and then
a ridge is expected to build in through the end of the week. While
afternoon storms are expected, this will more of a typical summer
pattern.

MARINE...A southeast to south flow is expected through the week
and coming weekend. Tropical Storm Franklin is expected to remain
well south of the region and generally not have any direct effects
on the northern gulf coast.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  75  85  73  88 /  50  80  50  50
LCH  77  87  77  90 /  40  70  40  50
LFT  76  87  76  90 /  50  60  40  50
BPT  75  87  75  90 /  50  70  40  40

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.

&&
Hazardous weather outlook, Aug 7, 4:41 AM CDT, 21 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
441 AM CDT Mon Aug 7 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
080945-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
441 AM CDT Mon Aug 7 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight

Showers and thunderstorms are expected across much of the area
today. Some of the stronger thunderstorms could produce locally
heavy rainfall and gusty winds in addition to frequent lightning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Showers and thunderstorms will be possible each day Tuesday
through Sunday. The environment will continue to be favorable for
locally heavy rainfall during the day on Tuesday. Some of the
stronger thunderstorms may also produce gusty winds in addition to
frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-080945-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
441 AM CDT Mon Aug 7 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight

Showers and thunderstorms will be possible today and tonight over
the coastal waters. Some of the stronger thunderstorms could
result in gusty winds, locally higher seas, frequent lightning.
One or two waterspouts may also be possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Showers and thunderstorms will be possible during the late night
through the early morning hours each day Tuesday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 8, 2:10 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
210 AM CDT TUE AUG 8 2017

TXZ180-201-215-216-080815-
Orange TX-Jefferson TX-Hardin TX-Tyler TX-
210 AM CDT TUE AUG 8 2017

...SIGNIFICANT WEATHER ADVISORY...

At 208 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Votaw to Batson to near Nome to near La
Belle to near Sabine Pass. Movement was northeast at 20 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Beaumont, Port Arthur, Nederland, Groves, Port Neches, Lumberton,
Vidor, Bridge City, Kountze, Sour Lake, Nome, Central Gardens, Sabine
Pass, Thicket, Saratoga, Hamshire, Wildwood, Bevil Oaks, China and
Rose City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3049 9454 3085 9462 3091 9460 3054 9441
      3032 9424 3003 9374 2998 9380 2999 9379
      3000 9379 2999 9386 2993 9386 2984 9395
      2968 9385 2968 9401 2976 9419 2994 9444
      3011 9445 3013 9461 3049 9473
TIME...MOT...LOC 0708Z 206DEG 18KT 3046 9472 3023 9460 3000 9442 2983
9416 2968 9384

Rua

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 2:10 AM CDTSpecial Weather StatementLCHHardin, Jefferson65 min
Aug 8, 4:03 AM CDTAreal Flood AdvisoryLCHHardin, Jasper, Jefferson, Orange, Tyler3 hr
Aug 8, 2:56 PM CDTAreal Flood AdvisoryLCHJefferson2 hr
Aug 8, 3:15 PM CDTFlash Flood WatchLCHHardin, Jasper, Tyler16 hr
Aug 8, 5:29 PM CDTAreal Flood AdvisoryLCHJefferson, Orange2 hr

Nearby

River Flood Warnings in Texas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.